# SDR HEEA088027

- Difficulty date: June 27, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N7077F
- Make and model: Bell 206L-4
- Aircraft serial: 52038
- Aircraft time: 6,888 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110050400
- Part serial: 96700694
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS NOT DISPLAYING AIR TRAFFIC. TO BE SENT TO VENDOR FOR REPAIR.
